# SDR ZZDA2011299

- Difficulty date: March 11, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT LOWER BULK HEAD ATTACH ANGLE, STA 655, LONG 28L TO 28R, CRACKED.  ACCOMPLISHED ATTACH ANGLE DOUBLER REPAIR PER B717 SRM 51-70-11.
